# SDR ASAA2014060208024

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 24,006 hours, 7,428 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Part time: 5,448 hours, 9,110 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED APU STARTER GENERATOR IAW MM 49-41-21-000-801 & INSTALLED MM 49-41-21-400-801.  APU START & OPS NORMAL. IAW FIM 49-40-806 APU "MAINT" LIGHT FAULT IS CLEARED.  GROUND VERIFICATION SUCCESSFUL.
